MAUDE Adverse Event Report: PTS DIAGNOSTICS CARDIOCHEK PLUS ANALYZER; CLINICAL CHEMISTRY ANALYZER

PTS DIAGNOSTICS CARDIOCHEK PLUS ANALYZER; CLINICAL CHEMISTRY ANALYZER
Model Number 2702
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported when running controls that the analyzer started to "get hot".The customer opened the battery compartment to remove the batteries and stated they were "really hot".There was no allegation of patient/user harm.There was no allegation of incorrect results.Currently it is unknown whether or not the device may have malfunctioned, as the allegation could not be duplicated, however slight battery compartment damage was observed.It is known that improper insertion of batteries - in any device - may result in overheating, battery leakage, etc., which is stated in the labeling of most battery manufacturers.
 
Event or Problem Description
The customer reported when running controls that the analyzer started to "get hot".The customer opened the battery compartment to remove the batteries and stated they were "really hot".There was no allegation of patient/user harm.There was no allegation of incorrect results.

Brand Name
CARDIOCHEK PLUS ANALYZER
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
PTS DIAGNOSTICS
4600 anson blvd
whitestown, in
MDR Report Key10447976
Report Number1836135-2020-00038
Device Sequence Number11727399
Product Code CGA
UDI-Device Identifier00381932702010
UDI-Public(01)00381932702010(8012)111
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140068
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2702
Device Catalogue Number2702
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/17/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2020
Initial Report FDA Received Date08/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1